# SDR YV3R2019022800031

- Difficulty date: February 15, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JGE02
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14061
- Aircraft time: 38 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: H4C081610
- Condition: Failed
- Location: Engine
- Part time: 38 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED STARTER FAILED TO OPERATE.
